Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A class of unsymmetric stress distributions in helicoidal shells


Author: Frederic Y. M. Wan
Journal: Quart. Appl. Math. 24 (1967), 374-379
DOI: https://doi.org/10.1090/qam/99910
MathSciNet review: QAM99910
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Reissner, On finite bending and, twisting of circular ring sector plates and shallow helicoidal shells, Quart. Appl. Math. 11, 473-483 (1953) MR 0059151
  • [2] J. K. Knowles and E. Reissner, Torsion and extension of helicoidal shells, Quart. Appl. Math. 17, 409-422 (1959) MR 0128149
  • [3] E. Reissner, On twisting and stretching of helicoidal shells, Proc. IUTAM, Symposium on Shell Theory, 1959, pp. 434-466, Amsterdam 1960 MR 0135764
  • [4] R. G. Sinclair, Axial torsion and extension of helicoidal shells, Ph. D. Thesis, MIT, Sept. 1960 MR 2939262
  • [5] F. Y. M. Wan, Twisting and stretching of helicoidal shells, Ph. D. Thesis, MIT, Sept. 1965 MR 2939701
  • [6] E. Reissner, Variational considerations for elastic beams and shells, Proc. of ASCE, J. of Eng. Mech., 88, Feb., 1962
  • [7] F. Y. M. Wan, Bending of shallow helicoidal shells, (to appear)
  • [8] A. E. H. Love, A treatise on the mathematical theory of elasticity, 4th ed, Dover, New York, 1944 MR 0010851
  • [9] L. Maunder and E. Reissner, Pure bending of pretwisted rectangular plates, J. Mech. Phys. Solids, 5, 261-266, (1957) MR 0098508


Additional Information

DOI: https://doi.org/10.1090/qam/99910
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society